MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREA PAP; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS CREA PAP; ENZYMATIC METHOD, CREATININE
Catalog Number 05401470190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).(b)(6).
 
Event or Problem Description
The customer received questionable high crep2 creatinine plus ver.2 results for seven patient samples from the cobas c 111 with ise analyzer serial number (b)(4).Refer to the attachment to the medwatch for all patient data.The erroneous results were not reported outside of the laboratory.There was no allegation of an adverse event.Calibration and qc results were acceptable and a general reagent issue could be excluded.The probe was replaced and the water quality was checked.
 
Additional Manufacturer Narrative
Investigations have determined a reagent carryover to the crep2 (creatinine) or trigl (triglycerides) test can occur if a preceding test containing dextran sulfate is pipetted first and then followed by the chol2 (cholesterol gen.2) reagent.This carryover can result in discrepant, high results for crep2 and trigl.Installation of extra wash cycles avoids this issue.Customers have been provided with the workaround.

Brand Name
CREA PAP
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7867943
Report Number1823260-2018-03083
Device Sequence Number13883199
Product Code JFY
UDI-Device Identifier04015630926862
UDI-Public4015630926862
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue Number05401470190
Device Lot Number33043101
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/22/2018
Supplement Date Received by Manufacturer08/22/2018
Initial Report FDA Received Date09/12/2018
Supplement Report FDA Received Date03/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1